RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1994, Volume 28, Issue 2, Pages 41–48 (Mi faa632)  

This article is cited in 14 scientific papers (total in 15 papers)

Probabilistic Approach to the Analysis of Statistics for Convex Polygonal Lines

Ya. G. Sinaiab

a Princeton University, Department of Mathematics
b L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Full text: PDF file (676 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1994, 28:2, 108–113

Bibliographic databases:

UDC: 514.172.45+519.2
Received: 06.01.1994

Citation: Ya. G. Sinai, “Probabilistic Approach to the Analysis of Statistics for Convex Polygonal Lines”, Funktsional. Anal. i Prilozhen., 28:2 (1994), 41–48; Funct. Anal. Appl., 28:2 (1994), 108–113

Citation in format AMSBIB
\Bibitem{Sin94}
\by Ya.~G.~Sinai
\paper Probabilistic Approach to the Analysis of Statistics for Convex Polygonal Lines
\jour Funktsional. Anal. i Prilozhen.
\yr 1994
\vol 28
\issue 2
\pages 41--48
\mathnet{http://mi.mathnet.ru/faa632}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1283251}
\zmath{https://zbmath.org/?q=an:0832.60099}
\transl
\jour Funct. Anal. Appl.
\yr 1994
\vol 28
\issue 2
\pages 108--113
\crossref{https://doi.org/10.1007/BF01076497}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PM65100005}


Linking options:
  • http://mi.mathnet.ru/eng/faa632
  • http://mi.mathnet.ru/eng/faa/v28/i2/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Vershik, “The Limit Shape of Convex Lattice Polygons and Related Topics”, Funct. Anal. Appl., 28:1 (1994), 13–20  mathnet  crossref  mathscinet  zmath  isi
    2. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. A. M. Vershik, “Statistical Mechanics of Combinatorial Partitions, and Their Limit Shapes”, Funct. Anal. Appl., 30:2 (1996), 90–105  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Davydov, Y, “Convex rearrangements of random walks”, Annales de l Institut Henri Poincare-Probabilites et Statistiques, 34:1 (1998), 73  crossref  mathscinet  zmath  adsnasa  isi
    5. L. V. Bogachev, S. M. Zarbaliev, “Limit theorems for a certain class of random convex polygonal lines”, Russian Math. Surveys, 54:4 (1999), 830–832  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. Vershik, A, “Large deviations in the geometry of convex lattice polygons”, Israel Journal of Mathematics, 109 (1999), 13  crossref  mathscinet  zmath  isi
    7. Bogachev L.V., Zarbaliev S.M., “Approximation of convex functions by random polygonal lines”, Dokl. Math., 59:1 (1999), 46–49  mathnet  mathscinet  zmath  isi
    8. A. V. Gladkov, V. V. Dmitrieva, R. A. Sharipov, “Some nonlinear equations reducible to diffusion-type equations”, Theoret. and Math. Phys., 123:1 (2000), 436–445  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. A. M. Vershik, Yu. V. Yakubovich, “The limit shape and fluctuations of random partitions of naturals with fixed number of summands”, Mosc. Math. J., 1:3 (2001), 457–468  mathnet  mathscinet  zmath  elib
    10. Krapivsky, PL, “Smoothing a rock by chipping”, Physical Review E, 75:3 (2007), 031119  crossref  adsnasa  isi
    11. Bogachev L.V., Zarbaliev S.M., “A proof of the Vershik-Prohorov conjecture on the universality of the limit shape for a class of random polygonal lines”, Dokl. Math., 79:2 (2009), 197–202  mathnet  crossref  mathscinet  zmath  isi
    12. Bogachev L.V., Zarbaliev S.M., “Universality of the Limit Shape of Convex Lattice Polygonal Lines”, Ann Probab, 39:6 (2011), 2271–2317  crossref  isi
    13. Yakubovich Yu., “Ergodicity of Multiplicative Statistics”, J. Comb. Theory Ser. A, 119:6 (2012), 1250–1279  crossref  isi
    14. Bureaux J., “Partitions of Large Unbalanced Bipartites”, Math. Proc. Camb. Philos. Soc., 157:3 (2014), 469–487  crossref  isi
    15. Bogachev L.V., “Limit Shape of Random Convex Polygonal Lines: Even More Universality”, J. Comb. Theory Ser. A, 127 (2014), 353–399  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:481
    Full text:138
    References:50
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019